MathSciNet Relay Station
MathSciNet bibliographic data
MR2784631 (2012j:05355) 05C80 (05C85)
Barlow, Martin T.; Ding, Jian; Nachmias, Asaf; Peres, Yuval The evolution of the cover time. Combin. Probab. Comput. 20 (2011), no. 3, 331–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement